# SDR SWAA2023051146530

- Difficulty date: May 8, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 49,947 hours, 25,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY EMERGENCY LT (EXT) INOP<[01] R&RD AFT ENTRY BATT PACK POWER SUPPLY / CHARGER M1673 PER AMM 33-51-06 OPS CHECK GOOD
